# SDR SWAA2023030897320

- Difficulty date: January 31, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAIL EDGE RIB WBL 201.90 HAS AFT UPPER FITTING CRACKED THRU. 8-24<[01] REMOVED AND REPLACED AFT UPPER FITTING AT RT WING TRAIL EDGE RIB WBL 201.90 PER REF SRM-51-40-02-0G-0.;[02] FINAL INSPECTION; T/E RIB REPLACED.
